Weekly NCLEX/HESI Question for September 1


Remember to take your time and read the entire question. If you have any questions or tips please participate in our NCLEX support forum.

*Help out other nurses and share why the incorrect answers are not the best choice*

September 1

You have completed today's NCLEX/HESI question! You %%RATING%% %%FORM%%

Submit your answer for a chance to win today's prize! To win, log in to your accountor register now.

Your answers are highlighted below.
The home hospice nurse visits a patient that is actively dying. The family reports that the patient has moist rattle with breathing. What medication will help the moist respirations?
Roxanol sublingual
Ativan PO
Atropine eye drops sublingual
Valium suppositories
Question 1 Explanation: 
The correct answer is C. Atropine eye drops sublingual will dry the secretions
Once you are finished, click the button below. Any items you have not completed will be marked incorrect. Get Results
There is 1 question to complete.

, , , ,

Skip to toolbar